# SDR AALA20101112MIA01

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 36,412 hours, 4,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33C EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 33C EMERGENCY LIGHT.  OPS CHECK NORMAL.
